# SDR HEEA088430

- Difficulty date: July 3, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N762P
- Make and model: Skrsky S76A
- Aircraft serial: 760060
- Aircraft time: 7,768 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102302
- Part serial: 2031
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMITS LOUD POPPING SOUND AND TRANSMITS AND RECEIVE GARBLED. REPLACED BAD I305 IC CHIP.  REPAIRED PROBLEM.  REMOVED CORROSION FROM CHASSIS. ADJUSTED C/N SQUELCH AND REALIGNED TRANSMITTER.  BENCH CHECK GOOD.
